Re: [MOL] Lisa ! [00174] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Lisa !



Your not alone, and everyone understands the emotional impact cancer has.  Now, you just join in on any of the conversations you would like, this is your forum also.  lillian
 
 
We invite you to take a look at our Album.                                               
www.angelfire.com/sc/molangels/index.html
 
  ( Very informational, good tips, Molers pictures, art work and much more....
----- Original Message -----
From: lisafix
To: mol-cancer@lists.meds.com
Sent: Saturday, June 03, 2000 11:03 AM
Subject: Re: [MOL] Lisa !

Thank you lilian, this is my first experience with one of these types of things, and I don't even remember how I foundit! It must have been on mistake when researching my moms drugs. Just reading evryones stories has made me feel better. It is good to know that someone knows how I feel and I don;t have to be alone in this. LIsa

Lillian wrote:

 Hi Lisa, I can't remember if I have welcomed you to our forum.  I know I don't have chemo brain; but I do have tamoxifen brain, does that count?  In any event glad to have you on board, warmly, your friend, lillian  We invite you to take a look at our Album.
www.angelfire.com/sc/molangels/index.html   ( Very informational, good tips, Molers pictures, art work and much more....
----- Original Message -----
From: lisafix
To: mol-cancer@lists.meds.com
Sent: Saturday, June 03, 2000 1:31 AM
Subject: Re: [MOL] sore throat and caughing
 I have never heard of a reaction like that from radiation therapy, but ask her doctor about the effects of chemotherapy. Sometimes chemotherapy can erode the mucous membranes, including the mouth and throat. I am not a doctor, but I have heard of this reactoin from certain types of chemo. Check it out.    LisaFix

Ressy Rosemberg wrote:

Hi,My mother is undergoing radiotherapy due to a breast cancer with mastectomy.She is also having chemiotherapy (CMF) and Tamoxifen.Now she is caughing (after 5 weeks of radiotherapy) and her throat is hurting real bad (cannot swollow).Can the radiotherapy have this side effect?Thank you for your attention,Ressu